# SDR SWIA200515039

- Difficulty date: May 17, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 907 hours, 581 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR SPLIT CAUTION MSG INFLIGHT.  REPLACED LEFT ELEVATOR RVDT. OPERATIONAL CHECK GOOD.  REF CRJ MM 27-34-10.
